Alert archive / New York / Rip Current Statements in 2021
Rip Current Statement 16, NWS New York, NY
NWS New York, NY issued this rip current statement at Sep 2, 2021, 3:50 AM EDT for 4 counties in New York. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2021, 3:50 AM EDT (07:50 UTC)
- Expired
- Sep 2, 2021, 7:52 PM EDT
- In force
- 16 hr
- Issued by
- NWS New York, NY
Counties Kings County, NY, Nassau County, NY, Queens County, NY, Suffolk County, NY
The radar
The Brookhaven radar (KOKX), 56 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.8 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 123 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 512 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 279 m²/s²
- 0-3 km storm-relative helicity
- 456 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
575 WHUS41 KOKX 020750 CFWOKX Coastal Hazard Message National Weather Service New York NY 350 AM EDT Thu Sep 2 2021 NYZ075-080-081-178-179-030000- /O.NEW.KOKX.RP.S.0016.210902T0750Z-210903T0000Z/ Kings (Brooklyn)-Southwest Suffolk-Southeast Suffolk- Southern Queens-Southern Nassau- 350 AM EDT Thu Sep 2 2021 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents. * WHERE...Kings (Brooklyn), Southwest Suffolk, Southeast Suffolk, Southern Queens and Southern Nassau Counties. * WHEN...Through this evening. * IMPACTS...Life-threatening rip currents are likely for all people entering the surf zone. Anyone visiting the beaches should stay out of the surf. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you enter the surf zone, always have a flotation device with you and swim near a lifeguard. If caught in a rip current, relax and float, and do not swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and yell or wave for help. && $$ For more information from the National Weather Service visit https://weather.gov/nyc
1 follow-up statement
603 WHUS41 KOKX 022352 CFWOKX Coastal Hazard Message National Weather Service New York NY 752 PM EDT Thu Sep 2 2021 NYZ075-080-081-178-179-030100- /O.CAN.KOKX.RP.S.0016.000000T0000Z-210903T0000Z/ Kings (Brooklyn)-Southwest Suffolk-Southeast Suffolk- Southern Queens-Southern Nassau- 752 PM EDT Thu Sep 2 2021 ...HIGH RIP CURRENT RISK IS CANCELLED... $$ For more information from the National Weather Service visit https://weather.gov/nyc
What forecasters said that day
The local office's own words before this rip current statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this rip current statement went out at Sep 2, 1:30 AM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Sep 2, 1:30 AM EDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service New York NY
130 AM EDT Thu Sep 2 2021
.SYNOPSIS...
The remnants of Ida will pass through tonight with high pressure
building in behind the storm Thursday into Friday, lingering through
Saturday. A warm front will move north on Sunday, followed by a cold
front late Sunday night into Monday. High pressure may return
briefly late Monday. A cold front will then approach towards mid
week.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Steady rain spreads eastward across the area tonight as the center
of Ida's remnants shift through the forecast area. High moisture
content and plenty of upward forcing will lead to periods of heavy
rain. A flash flood watch remains in effect as flash flooding will
be likely, and significant flooding will be possible. See the
hydrology section below for more details.
The other concern is the threat for severe weather, primarily
high wind gusts. Helicity is currently being enhanced over
roughly the southern half of the forecast area near a warm front
as 0-1km storm-relative helicity values range from 100-300
m2/s2. CAPE is still relatively low, however it should rise a
bit as the center of the storm heads closer to us this evening.
A low risk of a tornado will therefore exist tonight.
NBM was used for temperatures.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
Chances of lingering showers remain east of the city Thursday
morning, with all of the forecast likely dry by noontime. High
pressure then builds in behind the storm with breezy conditions and
high temps mostly in the 70s. Continued dry Thursday night with
surface high pressure slowly building in. Cyclonic flow will still
remain aloft, and some guidance suggests a light shower possible
over the eastern half of the forecast area, but will continue with a
dry forecast for now.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
A strong synoptic pressure gradient will exist between exiting
low pressure to the northeast and building high pressure to the
northwest to begin the day on Friday. Look for a breezy day on
Friday with mainly clear skies. Low level winds out of the north
will lead to much lower humidity. This should lead to an
excellent start to the weekend with seasonable temperatures and
comfortable humidity levels. High pressure settles over the area
Friday night into Saturday morning, before the high begins to
push offshore later Saturday into Saturday night. A warm front
off to the west and southwest will then lift northeast and get
through the area early on Sunday. This should put the region in
the warm sector into the day on Sunday leading to warmer
temperatures and an increase in humidity. A frontal boundary
will attempt to approach for late in the weekend. There remains
some uncertainty around the exact timing with this feature. A
chance to slight chance of some showers should cover the time
period of Sunday and Sunday night rather well. Northwestern
sections will see a slighter higher likelihood with any showers.
The front attempts to swing through by Monday morning.
After temperatures run a few degrees below normal for Friday
and Saturday, temperatures will then climb to slightly above
normal into Sunday and Monday of next week. Much of the global
guidance now is showing another quick moving system into Tuesday
as weak low pressure and its associated cold front approaches.
This may bring a few showers, and possibly a few thunderstorms
to the area later Tuesday.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
The remnants of Ida continue moving east of the area through
the overnight and into the Canadian Maritimes Thursday as high
pressure begins to build to the west.
Widespread MVFR to IFR conditions continue for most terminals.
Aside from GON and ISP that are still experiencing TSRA, -SHRA
continues for the next several hours before ending from west to
east from 08 to 12Z. Conditions improve to VFR by Thursday late
morning.
Winds NE to E 10 to 20 kt, with gusts up to 30 or 35 kt
possible during the overnight. Wind shift to N behind the
convective line 15-25G30-40kt. Winds slowly decrease into the
morning to around 15 kt with gusts 25 to 30 kt. Gusty N to NW
winds continue Thursday.
...Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
Timing of category changes is uncertain with timing differences of
around 2 hours possible. End time of rain may be off by an hour.
.OUTLOOK FOR 06Z THURSDAY THROUGH MONDAY...
.Thursday late night...VFR.
.Friday-Saturday...VFR.
.Sunday...Chc MVFR and shra.
Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
The center of the remnants of Ida will be passing through the waters
during the overnight hours tonight with winds ramping up, and gale
force gusts likely across all waters. The center of the storm will
be off to the east by Thursday morning with N-NW winds in its wake.
Might need to trim back the end time of the gale warning as per
latest guidance, but will leave the end time unchanged for now.
Otherwise, seas will remain elevated up to advisory levels through
the day Thursday and into Thursday night. Advisory-level gusts will
be possible through at least the afternoon for most of the waters.
Marginal SCA conditions will persist into much of Friday out on the
ocean, otherwise conditions will continue to settle down into the
weekend. High pressure will settle over the waters Friday night into
Saturday leading to relatively tranquil conditions. By late Sunday
and into Sunday night a south to southwesterly flow will increase
resulting in marginal SCA conditions returning to the ocean waters
and possibly the eastern bays.
&&
.HYDROLOGY...
***SIGNIFICANT RAINFALL EXPECTED***
***FLASH FLOOD WATCH THIS MORNING INTO THURSDAY AFTERNOON***
An additional 2 to 5 inches, and possibly up to around 6 inches of
rain is expected tonight. The heaviest rainfall will likely be
before midnight to 3am for the western half of the forecast
area with the threat of heavy rainfall continuing toward
daybreak mainly east of the city thereafter. The higher amounts
will be generally across NE NJ, the Lower Hudson Valley, and
Southern Connecticut. Several rivers and streams are expected to
see minor to moderate flooding starting this evening, with
major flooding currently forecast for a few spots late tonight
and Thursday - including parts of the Saddle River in NE NJ, and
the Yantic River in SE CT. For urban areas, a significant
flooding threat exists tonight with impacts including the
potential for several road closures. Residual river flooding is
expected into at least Thursday night for the slower-
responding/larger rivers.
Mainly dry conditions take place for Friday and last through early
next week with no additional hydrologic impacts expected.
&&
.TIDES/COASTAL FLOODING...
A moderate risk of rip currents is expected Thursday and Friday for
the Atlantic Ocean beaches.
Some beach erosion and flooding is possible during the times of high
tide tonight into Thursday, with breaking surf building to 4 to 6 ft
and a strong e to w sweep. Dune impacts should be minor and limited.
Localized minor coastal flood impacts are possible for the most
vulnerable coastal locales, but overall it is a limited threat as 2
1/2 to 3 1/2 ft surge is needed Thu morning just for minor impacts.
The elevated water levels coinciding with heavy rain could
exacerbate flooding for coastal and tidally affected riverine
communities. A few locations in particular to keep an eye on for the
next few evening high tides is along Peconic Bay where an east-
northeast fetch may lead to minor coastal flooding, a Coastal Flood
Advisory is now in effect exclusively for Peconic Bay for this
evening's high tide due to elevated water tables.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch through this afternoon for CTZ005>012.
NY...Flash Flood Watch through this afternoon for NYZ067>075-
078>081-176>179.
NJ...Flash Flood Watch through this afternoon for NJZ002-004-006-
103>108.
MARINE...Gale Warning until 2 PM EDT this afternoon for ANZ331-332-340-
345-355.
Gale Warning until 10 AM EDT this morning for ANZ335-338.
Gale Warning until 6 PM EDT this evening for ANZ350-353.
&&
SYNOPSIS...JC/JE
NEAR TERM...JC
SHORT TERM...JC
LONG TERM...JE
AVIATION...MW
MARINE...JC/JE
HYDROLOGY...JC/JE
TIDES/COASTAL FLOODING...JC/FigHazardous weather outlook, Sep 1, 6:28 PM EDT, 9 hours 22 minutes before
Hazardous Weather Outlook National Weather Service New York NY 628 PM EDT Wed Sep 1 2021 NJZ004-006-104>108-NYZ071>075-078-080-176>179-021000- Eastern Passaic-Hudson-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)- Northwest Suffolk-Southwest Suffolk-Northern Queens-Northern Nassau- Southern Queens-Southern Nassau- 628 PM EDT Wed Sep 1 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... ...TORNADO WATCH 484 IN EFFECT UNTIL 1 AM EDT THURSDAY... This Hazardous Weather Outlook is for northeast New Jersey and southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ079-081-021000- Northeast Suffolk-Southeast Suffolk- 628 PM EDT Wed Sep 1 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... ...TORNADO WATCH 484 IN EFFECT UNTIL 1 AM EDT THURSDAY... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tornado Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ005>012-NJZ002-103-NYZ069-070-021000- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Western Bergen-Rockland-Northern Westchester- 628 PM EDT Wed Sep 1 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... ...TORNADO WATCH 484 IN EFFECT UNTIL 1 AM EDT THURSDAY... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ067-068-021000- Orange-Putnam- 628 PM EDT Wed Sep 1 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-340-345-355-021000- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 628 PM EDT Wed Sep 1 2021 ...GALE WARNING IN EFFECT UNTIL 2 PM EDT THURSDAY... ...TORNADO WATCH 484 IN EFFECT UNTIL 1 AM EDT THURSDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ335-338-021000- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 628 PM EDT Wed Sep 1 2021 ...GALE WARNING IN EFFECT UNTIL 10 AM EDT THURSDAY... ...TORNADO WATCH 484 IN EFFECT UNTIL 1 AM EDT THURSDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ350-353-021000- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 628 PM EDT Wed Sep 1 2021 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT THURSDAY... ...TORNADO WATCH 484 IN EFFECT UNTIL 1 AM EDT THURSDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Sep 2, 12:53 AM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1253 AM EDT THU SEP 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM FLASH FLOOD 1 N NEW HAVEN 41.32N 72.92W
09/02/2021 NEW HAVEN CT PUBLIC
MULTIPLE DORMS AT YALE UNIVERSITY HAVE
SIGNIFICANT FLOODING INTO THE FIRST FLOORS.
&&Local storm report, Sep 2, 12:56 AM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1256 AM EDT THU SEP 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG EATONS NECK 40.94N 73.39W
09/01/2021 SUFFOLK NY FIRE DEPT/RESCUE
NUMEROUS TREES DOWN. ONE LARGE TREE DOWN
INTO A HOME.
&&Local storm report, Sep 2, 12:57 AM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1257 AM EDT THU SEP 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM FLASH FLOOD EATONS NECK 40.95N 73.39W
09/01/2021 SUFFOLK NY FIRE DEPT/RESCUE
MULTIPLE BASEMENTS FLOODED.
&&Local storm report, Sep 2, 1:00 AM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
100 AM EDT THU SEP 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM FLASH FLOOD 1 ESE JERICHO 40.79N 73.53W
09/01/2021 NASSAU NY DEPT OF HIGHWAYS
TREE DOWN ON THE NORTHERN STATE PARKWAY
WESTBOUND BETWEEN EXIT 27N AND EXIT 26 N.
&&Local storm report, Sep 2, 1:02 AM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
102 AM EDT THU SEP 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 AM FLASH FLOOD 1 NE PASSAIC 40.86N 74.12W
09/02/2021 PASSAIC NJ BROADCAST MEDIA
CANAL STREET HAS SEVERAL FEET OF WATER WITH
WATER UP TO CAR ROOFS.
&&Special weather statement, Sep 2, 1:50 AM EDT, 2 hours before
Special Weather Statement
National Weather Service New York NY
150 AM EDT Thu Sep 2 2021
NYZ079-081-020630-
Southeast Suffolk NY-Northeast Suffolk NY-
150 AM EDT Thu Sep 2 2021
...Strong thunderstorms will impact portions of eastern Suffolk
County through 230 AM EDT...
At 149 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Greenport to near Westhampton. Movement
was east at 30 mph.
HAZARD...Winds in excess of 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Southold and Shelter Island around 155 AM EDT.
Southampton and Plum Island around 215 AM EDT.
Bridgehampton around 225 AM EDT.
Sag Harbor and East Hampton around 230 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4096 7210 4077 7269 4099 7267 4115 7236
4117 7224 4120 7220 4119 7215 4122 7212
4120 7209 4110 7229 4105 7225 4105 7219
4108 7216 4104 7212 4108 7212 4110 7216
4114 7213 4110 7206
TIME...MOT...LOC 0549Z 248DEG 24KT 4112 7241 4080 7258
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GoodmanThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 8:32 PM EDT | Severe Thunderstorm Warning | OKX | New York, Richmond | 43 min |
| Sep 1, 9:03 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, Kings, Nassau, New York, Queens, Westchester | 42 min |
| Sep 1, 9:06 PM EDT | Tornado Warning | OKX | Bronx, New York, Westchester | 24 min |
| Sep 1, 9:15 PM EDT | Special Marine Warning | OKX | 60 min | |
| Sep 1, 9:25 PM EDT | Special Marine Warning | OKX | 65 min | |
| Sep 1, 9:25 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, Kings, Nassau, New York, Queens, Rockland and 1 more | 65 min |
| Sep 1, 9:28 PM EDT | Flash Flood Warning | OKX | Bronx, Kings, New York, Queens, Westchester | 2 hr |
| Sep 1, 9:34 PM EDT | Special Marine Warning | OKX | 12 min | |
| Sep 1, 9:56 PM EDT | Special Marine Warning | OKX | 34 min | |
| Sep 1, 9:57 PM EDT | Severe Thunderstorm Warning | OKX | Kings, Nassau, Queens | 48 min |
| Sep 1, 10:08 PM EDT | Flash Flood Warning | OKX | Nassau, Westchester | 4 hr |
| Sep 1, 10:09 PM EDT | Special Marine Warning | OKX | 96 min | |
| Sep 1, 10:12 PM EDT | Special Marine Warning | OKX | 20 min | |
| Sep 1, 10:20 PM EDT | Severe Thunderstorm Warning | OKX | Westchester | 55 min |
| Sep 1, 10:26 PM EDT | Special Marine Warning | OKX | 64 min | |
| Sep 1, 10:30 PM EDT | Severe Thunderstorm Warning | OKX | Nassau, Suffolk | 45 min |
| Sep 1, 10:39 PM EDT | Tornado Warning | OKX | Suffolk | 36 min |
| Sep 1, 10:44 PM EDT | Severe Thunderstorm Warning | OKX | Nassau | 46 min |
| Sep 1, 10:47 PM EDT | Special Marine Warning | OKX | 118 min | |
| Sep 1, 10:55 PM EDT | Special Marine Warning | OKX | 45 min | |
| Sep 1, 11:11 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 64 min |
| Sep 1, 11:13 PM EDT | Flash Flood Warning | OKX | Suffolk | 6 hr |
| Sep 1, 11:19 PM EDT | Special Marine Warning | OKX | 86 min | |
| Sep 1, 11:54 PM EDT | Flash Flood Warning | OKX | Bronx, Kings, New York, Queens, Richmond, Westchester | 3 hr |
| Sep 2, 12:13 AM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 92 min |
| Sep 2, 12:25 AM EDT | Flash Flood Warning | OKX | Nassau, Queens, Suffolk | 4 hr |
| Sep 2, 12:28 AM EDT | Special Marine Warning | OKX | 92 min | |
| Sep 2, 12:48 AM EDT | River Flood Warning | OKX | Orange, Ulster | 12 hr |
| Sep 2, 1:06 AM EDT | Areal Flood Warning | OKX | Orange, Putnam, Rockland, Westchester | 4 hr |
| Sep 2, 1:50 AM EDT | Special Weather Statement | OKX | Suffolk | 40 min |
| Sep 2, 1:57 AM EDT | Special Marine Warning | OKX | 80 min | |
| Sep 2, 2:30 AM EDT | Areal Flood Warning | OKX | Bronx, Nassau, Putnam, Queens, Rockland, Suffolk and 1 more | 8 hr |
| Sep 2, 2:53 AM EDT | Areal Flood Warning | OKX | Bronx, Kings, Nassau, New York, Queens, Richmond and 1 more | 7 hr |
| Sep 2, 4:38 AM EDT | Areal Flood Advisory | OKX | Nassau, Queens, Suffolk | 3 hr |
| Sep 2, 4:55 AM EDT | Areal Flood Advisory | OKX | Suffolk | 3 hr |
| Sep 2, 5:01 AM EDT | Areal Flood Warning | OKX | Orange, Putnam, Rockland, Westchester | 3 hr |
| Sep 2, 7:49 AM EDT | Areal Flood Advisory | OKX | Orange, Putnam, Rockland, Westchester | 10 hr |
| Sep 2, 10:07 AM EDT | Areal Flood Warning | OKX | Putnam, Rockland, Westchester | 15 hr |
| Sep 2, 10:16 AM EDT | Areal Flood Warning | OKX | Bronx, Nassau, Rockland, Westchester | 25 hr |
| Sep 2, 10:59 AM EDT | Small Craft Advisory | OKX | 19 hr |
Nearby
Rip Current Statements in New York, 2021Every rip current statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.